# SDR 96ZZZX2690

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fs 822 L19l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FS 822 L19L HAS CORROSION LEVEL 1 LOCAL TYPE.  REMOVED INTERCOSTAL, FABRICATED NEW ONE, TREATED, ALODINED, AND PRIMED.  INSTALLED NEW INTERCOSTAL IAW SRM 53-2-0 AND SRM 51-1-8.
